# SDR USAA2013111200006

- Difficulty date: November 10, 2013
- Submitted: November 12, 2013
- Operation: Air carrier
- Aircraft: N677AW
- Make and model: Airbus A320-232
- Aircraft serial: 2430
- Aircraft time: 32,109 hours, 11,372 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367420500000
- Condition: Delaminated
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO FLOOR PANEL 151DF DELAMINATED.  R & R FLOOR PANEL IAW AMM 53-42-14.
